# SDR BJNA041106

- Difficulty date: November 28, 2004
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Part time: 49,031 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK INSPECTION, LEVEL TWO CORROSION WAS DISCOVERED ON A BRACKET LOCATED AT STATION 950 LBL 15.  REMOVED AND REPLACED CORRODED BRACKET LOCATED AT STATION 950 LBL 15.  BRACKET WAS FABRICATED FROM 7075-T6 .050.  WORK DONE IAW BOEING SRM 51-30-2.  (M)
